MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; MONITOR CARRIER

STERIS CORPORATION HARMONYAIR; MONITOR CARRIER
Model Number MONITOR CARRIER
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee was moving the monitor carriage to their harmonyair monitor carrier into position and contacted the lower boom causing the monitor carriage cover to detach and contact the employee's head.No medical treatment was sought or administered and the employee continued working.No injury was reported.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and confirmed the cover was detached and required replacement.The harmonyair monitor carrier is not under steris service agreement for preventive maintenance activities.The user facility is responsible for all maintenance activities.A follow-up report will be submitted once a new cover is received and installed.

Brand Name
HARMONYAIR
Common Device Name
MONITOR CARRIER
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25243226
Report Number1043572-2026-00052
Device Sequence Number13387123
Product Code FQO
UDI-Device Identifier00724995153380
UDI-Public(01)00724995153380
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMONITOR CARRIER
Device Catalogue NumberHCLP120004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown